# SDR AALA20050421

- Difficulty date: July 4, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 18D INOPERATIVE.  REPLACED EMERGENCY LIGHT SOCKET FOR EMERGENCY LIGHT AT SEAT 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
